Nasze serwisy używają informacji zapisanych w plikach cookies. Korzystając z serwisu wyrażasz zgodę na używanie plików cookies zgodnie z aktualnymi ustawieniami przeglądarki, które możesz zmienić w dowolnej chwili. Więcej informacji odnośnie plików cookies.

Obowiązek informacyjny wynikający z Ustawy z dnia 16 listopada 2012 r. o zmianie ustawy – Prawo telekomunikacyjne oraz niektórych innych ustaw.

Wyłącz komunikat

 
 

Logowanie

Logowanie za pomocą Centralnej Usługi Uwierzytelniania PRz. Po zakończeniu pracy nie zapomnij zamknąć przeglądarki.

Journal of Mathematics and Applications

Journal of Mathematics and Applications
11/36, DOI: 10.7862/rf.2013.11

Instability to nonlinear vector dierential equations of fth order with constant delay

Cemil Tunc

DOI: 10.7862/rf.2013.11

Abstract

We consider a certain vector di erential equation of the fth order with a constant delay. We give new certain sucient conditions which guarantee the instability of the zero solution of that equation. An example is given to illustrate the theoretical analysis made in the paper.

Full text (pdf)

References

  1. Bellman, R., Introduction to matrix analysis. Reprint of the second (1970) edition. With a foreword by Gene Golub. Classics in Applied Mathematics, 19. Society for Industrial and Applied Mathematics (SIAM), Philadelphia, PA, 1997.
  2. Ezeilo, J. O.C., Instability theorems for certain fth-order di erential equations, Math. Proc. Cambridge Philos. Soc. 84 (1978), no. 2, 343-350.
  3. Krasovskii, N. N., On conditions of inversion of A. M. Lyapunov's theorems on instability for stationary systems of di erential equations (Russian), Dokl. Akad. Nauk. SSSR ( N.S.), 101, (1955), 17-20.
  4. LaSalle, J.& Lefschetz, S., Stability by Liapunov's direct method with applications. Mathematics in Science and Engineering, Vol. 4, Academic Press, New York-London, 1961.
  5. Sadek, A. I., Instability results for certain systems of fourth and fth order di erential equations, Appl. Math. Comput. 145 (2003), no. 2-3, 541-549.
  6. Sun, Wu Jun; Hou, Xia, New results about instability of some fourth and fifth order nonlinear systems (Chinese), J. Xinjiang Univ. Natur. Sci. 16 (1999), no. 4, 14-17.
  7. Tunc, C., Further results on the instability of solutions of certain nonlinear vector di erential equations of fth order, Appl. Math. Inf. Sci. 2 (2008), no. 1, 51-60. 
  8. Tunc, C., On the instability of solutions of some fth order nonlinear delay di erential equations, Appl. Math. Inf. Sci. (AMIS). 5 (2011), no.1, 112-121.
  9. Tunc, C., An instability theorem for a certain fifth-order delay di erential equation, Filomat  25:3 (2011), 145-151.
  10. Tunc, C., Recent advances on instability of solutions of fourth and fth order delay di erential equations with some open problems. World Scienti c Review, Vol. 9,World Scienti c Series on Nonlinear Science Series B (Book Series), (2011), 105-116.
  11. Tunc, C., On the instability of solutions of nonlinear delay di erential equations of fourth and fth order, Sains Malaysiana 40 (12), (2011), 1455-1459.
  12. Tunc, C., Instability for nonlinear di erential equations of fth order subject to delay, Nonlinear Dyn. Syst. Theory 12 (2) (2012), 207-214.
  13. Tunc, C., Instability of a nonlinear di erential equation of fth order with variable delay, Int. J. Comput. Math. Sci. 6 (2012), 73-75.
  14. Tunc, C., Instability of solutions for nonlinear functional di erential equations of fth order with n-deviating arguments, Bul. Acad. Stiinte Repub. Mold. Mat. 68 (2012), no. 1, 3-14.
  15. Tunc, C.; Erdogan, F., On the instability of solutions of certain non-autonomous vector di erential equations of fth order, SUT J. Math. 43 (2007), no. 1, 35-48.
  16. Tunc, C.; Karta, M., A new instability result to nonlinear vector di erential equations of fifth order, Discrete Dyn. Nat. Soc. 2008, Art. ID 971534, 6 pp.
  17. Tunc, C.; Sevli, H., On the instability of solutions of certain fth order nonlinear di erential equations, Mem. Di erential Equations Math. Phys. 35 (2005), 147-156.

About this Article

TITLE:
Instability to nonlinear vector dierential equations of fth order with constant delay

AUTHORS:
Cemil Tunc

AUTHORS AFFILIATIONS:
Department of Mathematics,
Faculty of Sciences, Yuzuncu Yl University,
65080, Van, Turkey

JOURNAL:
Journal of Mathematics and Applications
11/36

KEY WORDS AND PHRASES:
Vector dierential equation, fth order, instability, delay

FULL TEXT:
http://doi.prz.edu.pl/pl/pdf/jma/19

DOI:
10.7862/rf.2013.11

URL:
http://dx.doi.org/10.7862/rf.2013.11

RECEIVED:
2012-08-01

REVISITED:
2013-08-29

COPYRIGHT:
Oficyna Wydawnicza Politechniki Rzeszowskiej, al. Powstańców Warszawy 12, 35-959 Rzeszów

POLITECHNIKA RZESZOWSKA im. Ignacego Łukasiewicza; al. Powstańców Warszawy 12, 35-959 Rzeszów
tel.: +48 17 865 11 00, fax.: +48 17 854 12 60
Administrator serwisu: